# SDR ASAA0853766

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,275 hours, 2,710 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 0825
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 32,763 hours, 17,561 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE L SIDE WINDOW 'OVERHEAT' LIGHT ILLUMINATED AND PER CHECK LIST WOULD NOT RESET (380 53SAT NORMAL WARM TO TOUCH).  FOUND C/B C392 POPPED.  PERFORMED FIM TASK 30 41 00 810 806.  REPLACED CIRCUIT BREAKER C392 REF WDM 30 41 12.  VERIFIED LEFT SIDE WINDOW HEAT OPERATED NORMAL ON THE GROUND.
